MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number BC190-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in china on behalf of a healthcare facility has reported that the bc190-05 nasal tubing 50mm's tubing was torn while taken out of the box.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(6) section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Method: the subject bc190-05 nasal tubing 50mm was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and description of events provided by the healthcare facility, previous investigations of similar complaints and our knowledge of the product.Results: visual inspection of the photograph provided by the customer showed that the tube of the subject bc190-05 nasal tubing 50mm was torn.Conclusion: without the return of subject device, we are unable to determine the exact cause of the reported fault.All flexitrunk infant nasal tubing's are visually inspected, and pressure tested during production and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions which accompany the bc190 bubble cpap system state: - "use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the bc190 bubble cpap system.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20839686
Report Number9611451-2024-00908
Device Sequence Number3928238
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2103204745(11)240625(17)270625
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2103204745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown